# SDR WX0A2025010832260

- Difficulty date: January 6, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N275NV
- Make and model: Airbus A320-214
- Aircraft serial: 2807
- Aircraft time: 45,458 hours, 27,468 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT GROUNDED) (DISCREPANCY NOTED DURING AIRCRAFT HEAVY MX VISIT) NRC 2000-0020: DURING ACCOMPLISHMENT OF EO E5316-0002 CRACK INDICATION FOUND AT FR 20 STOP FITTNG #1 LOWER INBOARD HOLE-FRAME WEB} / AT FR 20 RH SIDE AT STOP FITTING #1 LOWER INBD HOLE IN FRAME WEB PERMANENTLY REPAIRED AS PER SRM 53-11-12-300-011 FIG.001, 005 AND 006 REV.150. REPAIR CATEGORY B, SEE SRI 53-11-12-205-006 TABLE 1 REV.150. INSPECTION THRESHOLD FROM TIME OF REPAIR EMBODIMENT: 12200FC (FH NOT RELEVANT), SUBSEQUENT INSPECTION AT INTERVALS UNTIL 60000FC: 12200FC (FH NOT RELEVANT) INSPECTION METHOD: REFER TO SRM 53-11-12-300-011 FIG.011, REMARK FOR THE REPAIRED HOLE AND THEIR ASSOCIATED HOLES, ISB 53-1339 INSPECTIONS ARE NO LONGER APPLICABLE AND SUPERSEDED BY SRM 53-11-12-205-006. INTERCOSTAL FITTING REPAIRED BY REPLACEMENT AS PER SRM 53-11-12-300-011 FIG.001 RE.150. REPAIR CATEGORY A, NO FURTHER ACTION REQUIRED. SEE AWS FOR DETAILS. SEE EO 5316-0002 FOR COLD WORK OF UNDAMAGED HOLES AND STOP FITTING #1 INSTALLATION."
